Alert archive / Wisconsin / Small Craft Advisories in 2011
Small Craft Advisory 86, NWS Green Bay, WI
NWS Green Bay, WI issued this small craft advisory at Dec 2, 2011, 10:26 AM CST. It took effect at Dec 2, 2011, 9:00 PM CST. It was in force for 31 hr.
The area
The counties it named.
The facts
- Issued
- Dec 2, 2011, 10:26 AM CST (16:26 UTC)
- In effect from
- Dec 2, 2011, 9:00 PM CST
- Expired
- Dec 4, 2011, 4:00 AM CST
- In force
- 31 hr
- Issued by
- NWS Green Bay, WI
The text
As transmitted, in the capitals the NWS used until 2016.
956 WHUS73 KGRB 021626 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 1026 AM CST FRI DEC 2 2011 ...GUSTY SOUTHWEST WINDS AND BUILDING WAVES EXPECTED LATE TONIGHT INTO THE WEEKEND... .A DEEP LOW WILL TRACK EAST FROM NORTHERN MANITOBA TO SOUTHERN HUDSON BAY. WITH AN INCREASING PRESSURE GRADIENT...SOUTH AND SOUTHWEST WINDS WILL BECOME QUITE GUSTY AND REACH SMALL CRAFT CRITERIA LATE TONIGHT THROUGH THE WEEKEND. LMZ541>543-030030- /O.NEW.KGRB.SC.Y.0086.111203T0300Z-111204T1500Z/ LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 1026 AM CST FRI DEC 2 2011 ...SMALL CRAFT ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO 9 AM CST SUNDAY... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 9 PM THIS EVENING TO 9 AM CST SUNDAY. * WINDS...SOUTHWEST WIND WILL INCREASE TO 15 TO 25 KTS LATE TONIGHT AND SATURDAY. | * WAVES...WAVES WILL BUILD TO 4 TO 7 FT ON SATURDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
7 follow-up statements
182 WHUS73 KGRB 022147 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 347 PM CST FRI DEC 2 2011 ...GUSTY SOUTHWEST WINDS AND INCREASING WAVES EXPECTED LATE TONIGHT INTO THE WEEKEND... .A DEEP LOW WILL TRACK EAST FROM NORTHERN MANITOBA TO SOUTHERN HUDSON BAY. WITH AN INCREASING PRESSURE GRADIENT...SOUTH AND SOUTHWEST WINDS WILL BECOME QUITE GUSTY AND WAVES WILL QUICKLY INCREASE...REACHING SMALL CRAFT CRITERIA LATE TONIGHT THROUGH THE WEEKEND. LMZ541>543-030600- /O.CON.KGRB.SC.Y.0086.111203T0300Z-111204T1500Z/ LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 347 PM CST FRI DEC 2 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING TO 9 AM CST SUNDAY... * WINDS...SOUTHWEST WIND WILL INCREASE TO 15 TO 25 KTS WITH HIGHER GUSTS POSSIBLE LATE TONIGHT AND SATURDAY. * WAVES...WAVES WILL BUILD TO 6 TO 8 FT ON SATURDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WOLF
102 WHUS73 KGRB 030350 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 950 PM CST FRI DEC 2 2011 ...GUSTY SOUTHWEST WINDS AND INCREASING WAVES EXPECTED LATE TONIGHT INTO THE WEEKEND... .WHILE ONE LOW PRESSURE SYSTEM WAS DEPARTING NORTHEASTWARD TO SOUTHERN HUDSON BAY OVERNIGHT...ANOTHER LOW PRESSURE SYSTEM DEVELOPING OVER THE CENTRAL PLAINS WILL TRACK OVER THE STATE THIS WEEKEND. INCREASING SOUTH AND SOUTHWEST WINDS WILL BECOME GUSTY AND BUILD WAVES...REACHING SMALL CRAFT CRITERIA BY SATURDAY MORNING AND CONTINUING THROUGH THE WEEKEND. LMZ541>543-031200- /O.CON.KGRB.SC.Y.0086.000000T0000Z-111204T1500Z/ LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 950 PM CST FRI DEC 2 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST SUNDAY... * WINDS...SOUTHWEST WIND WILL INCREASE TO 15 TO 25 KTS WITH HIGHER GUSTS POSSIBLE LATE TONIGHT AND SATURDAY. * WAVES...WAVES WILL BUILD TO 6 TO 8 FT ON SATURDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
951 WHUS73 KGRB 031025 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 425 AM CST SAT DEC 3 2011 ...GUSTY SOUTHWEST WINDS AND SIGNIFICANT WAVES WILL DIMINISH TONIGHT... .LOW PRESSURE WILL MOVE FROM THE CENTRAL PLAINS TO LAKE MICHIGAN AND PRODUCE GUSTY SOUTH AND SOUTHWEST WINDS AND SIGNIFICANT WAVES THROUGH TONIGHT. LMZ541>543-031830- /O.CON.KGRB.SC.Y.0086.000000T0000Z-111204T1500Z/ LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 425 AM CST SAT DEC 3 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST SUNDAY... * WINDS...SOUTHWEST WIND 5 TO 25 KTS WITH HIGHER GUSTS POSSIBLE. * WAVES...4 TO 7 FT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
142 WHUS73 KGRB 031610 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 1010 AM CST SAT DEC 3 2011 ...GUSTY WINDS AND SIGNIFICANT WAVES WILL CONTINUE THROUGH SUNDAY MORNING... .LOW PRESSURE TRACKING FROM THE SOUTHERN PLAINS TOWARD WISCONSIN WILL BRING BRISK WINDS AND HIGH WAVES TO LAKE MICHIGAN. THERE WILL BE A LULL IN THE WINDS THIS EVENING AS THE SURFACE LOW PRESSURE CROSSES EASTERN WISCONSIN. THEN WESTERLY WINDS WILL INCREASE BEHIND THE DEPARTING LOW ON SUNDAY. LMZ541>543-040015- /O.CON.KGRB.SC.Y.0086.000000T0000Z-111204T1500Z/ LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 1010 AM CST SAT DEC 3 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST SUNDAY... * WINDS...SOUTH WIND 15 TO 25 KTS WITH HIGHER GUSTS POSSIBLE...VEERING SW TONIGHT...AND NW SUNDAY * WAVES...5 TO 8 FT TODAY...EASING TO 3 TO 5 FT SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
540 WHUS73 KGRB 032206 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 406 PM CST SAT DEC 3 2011 ...HIGH WAVES WILL CONTINUE THROUGH SUNDAY MORNING ON LAKE MICHIGAN... .LOW PRESSURE TRACKING FROM THE CENTRAL PLAINS TOWARD WISCONSIN WILL CONTINUE TO BRING HIGH WAVES TO LAKE MICHIGAN AS SOUTH WINDS PERSIST. LMZ541>543-040615- /O.CON.KGRB.SC.Y.0086.000000T0000Z-111204T1500Z/ LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 406 PM CST SAT DEC 3 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST SUNDAY... * WINDS...SOUTH 10 TO 20 KTS...VEERING SW OVERNIGHT...AND NW SUNDAY * WAVES...4 TO 7 FT THIS EVENING...SUBSIDING TO 3 TO 5 FT OVERNIGHT..THEN 1 TO 3 FT SUNDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ BERSCH
301 WHUS73 KGRB 040347 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 947 PM CST SAT DEC 3 2011 ...HIGH WAVES WILL CONTINUE THROUGH SUNDAY MORNING ON LAKE MICHIGAN... .LOW PRESSURE TRACKING FROM IOWA THIS EVENING TO NORTHERN LAKE MICHIGAN OVERNIGHT WILL CONTINUE TO PRODUCE SOUTHERLY WINDS ON LAKE MICHIGAN. HIGH WAVES ARE EXPECTED TO CONTINUE AS THESE SOUTH WINDS PERSIST. AS WINDS BECOME OFFSHORE SUNDAY...WAVES WILL SUBSIDE. LMZ541>543-041200- /O.CON.KGRB.SC.Y.0086.000000T0000Z-111204T1500Z/ LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 947 PM CST SAT DEC 3 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST SUNDAY... * WINDS...SOUTH 10 TO 20 KTS...VEERING SW OVERNIGHT...AND NW SUNDAY. * WAVES...3 TO 6 FT OVERNIGHT..SUBSIDING TO 2 TO 4 FT SUNDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ BERSCH
771 WHUS73 KGRB 041000 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 400 AM CST SUN DEC 4 2011 ...WINDS AND WAVES ARE DIMINISHING THIS MORNING... .THE LOW PRESSURE SYSTEM THAT BROUGHT GUSTY SOUTH WINDS AND SIGNIFICANT WAVES IS MOVING AWAY AND WINDS AND WAVES ARE DIMINISHING. LMZ541>543-041100- /O.CAN.KGRB.SC.Y.0086.000000T0000Z-111204T1500Z/ LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 400 AM CST SUN DEC 4 2011 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS CANCELLED THE SMALL CRAFT ADVISORY. WINDS WILL BECOME NORTHWEST AT 10 TO 15 KNOTS THIS MORNING WITH WAVES DIMINISHING TO 1 TO 3 FEET BY AFTERNOON. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this small craft advisory went out at Dec 2, 6:16 AM CST, 4 hours 10 minutes earlier.
Area forecast discussion, Dec 2, 6:16 AM CST, 4 hours 10 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREEN BAY WI 616 AM CST FRI DEC 2 2011 UPDATED AVIATION PORTION FOR 12Z TAF ISSUANCE .SHORT TERM...TODAY THROUGH SATURDAY. SURFACE HIGH WILL DRIFT BY TO OUR SOUTH TODAY AND PROVIDE MOSTLY SUNNY SKIES AND NORMAL TEMPERATURES AFTER A COLD START TO THE DAY. CLOUDS WILL INCREASE TONIGHT IN WARM ADVECTION PATTERN AHEAD APPROACHING UPPER TROUGHS OVER THE NORTHERN PLAINS AND THE SOUTHWESTERN STATES. SOME LIGHT SNOW MIGHT MAKE IT INTO CENTRAL WISCONSIN BY DAYBREAK BUT OTHERWISE NO PRECIPITATION TONIGHT. LOWS WILL LIKELY OCCUR DURING THE LATE EVENING HOURS BEFORE CLOUDS AND LOW LEVEL WINDS INCREASE. SNOW...SLEET AND RAIN EXPECTED SATURDAY AS STRONG LOW LEVEL WARM ADVECTION AND COUPLED UPPER JET TEAM UP TO PRODUCE LIFT. BOUNDARY LAYER TEMPERATURES SUGGEST THAT THE PRECIPITATION WILL BE LARGELY RAIN IN THE FOX VALLEY AND NEAR THE LAKE AND BAY WITH PERHAPS A LITTLE SLEET MIXED IN AT THE START. FURTHER WEST THERE MAY BE A FEW INCHES OF SNOW IN AN AXIS ROUGHLY FROM WAUSAU TO IRON MOUNTAIN. THERE WILL PROBABLY BE A VERY SHARP GRADIENT OF SNOW ON THE EASTERN EDGE OF THE SNOW ALONG THE RAIN/SNOW LINE. .LONG TERM...SATURDAY NIGHT THROUGH THURSDAY. MAIN FOCUS FOR THIS PACKAGE WILL BE IMPENDING STORM THAT WILL BEGIN ON SATURDAY AND WILL CONTINUE INTO SUNDAY MORNING. LATEST MODEL GUIDANCE TONIGHT SUGGEST THAT THE SURFACE LOW WILL TRACK FROM THE SOUTHERN PLAINS SATURDAY AFTERNOON INTO EAST CENTRAL/SOUTHEAST WISCONSIN SATURDAY NIGHT AND THEN INTO CANADA ON SUNDAY. STILL SOME UNCERTAINTY IN THE STORM TRACK DUE TO THE EVOLUTION OF UPPER TROUGH DIGGING ACROSS THE CANADIAN ROCKIES AND WHERE THE 850MB THERMAL GRADIENT SETS UP FROM THE SOUTHERN PLAINS INTO THE WESTERN LAKES. THE WRF/CANADIAN/ECMWF ARE FAIRLY SIMILAR IN TAKING THE SYSTEM FURTHER NORTH THAN THE GFS. HOWEVER...LOOKING AT THE GFS ENSEMBLE MEMBERS...THE OPERATIONAL GFS RUN WAS ON THE SOUTHERN ENVELOP OF SOLUTIONS WITH MOST OF THE ENSEMBLE MEMBERS SUPPORTING THE FURTHER NORTH TRACK OF THE ECMF/WRF/CANADIAN MODEL. THE STORM TRACK WILL HAVE A SIGNIFICANT IMPACT ON WHEN THE PRECIPITATION WOULD CHANGE OVER TO ALL SNOW ACROSS NORTHEAST WISCONSIN AND WILL BE A FACTOR IN WHERE HEAVY BAND OF SNOW SETS UP NORTH AND WEST OF GREEN BAY. LOOKING AT THE 850MB THERMAL GRADIENT OFF THE MODELS WOULD SUGGEST A MORE NORTHWARD TRACK. EVEN WITH A MORE NORTHWARD TRACK EXPECTED...850MB THERMAL GRADIENT WILL BE FAIRLY TIGHT ACROSS THE REGION. IT APPEARS THAT THERE SHOULD BE A FAIRLY SHARP GRADIENT BETWEEN MOSTLY RAIN WITH A LITTLE SNOW AT THE END OF THE SYSTEM ACROSS GREEN BAY AND THE FOX CITES EAST TO THE LAKE COMPARED TO LOCATIONS NORTH AND WEST OF GREEN BAY AND THE FOX CITIES THAT COULD END UP WITH A HIGH END ADVISORY OR LOW END WARNING SNOWFALL AMOUNTS. THE TIGHT TEMPERATURE GRADIENT WILL ALSO HAVE SIGNIFICANT IMPACT FOR LOCATIONS JUST NORTH AND WEST OF GREEN BAY...FROM MARINETTE COUNTY SOUTHWEST THROUGH WAUSHARA COUNTY. A LITTLE COOLER ALOFT WOULD MEAN MORE SNOW THAN EXPECTED OR IF THE LOWER ATMOSPHERE STAYS WARMER A LITTLE BIT LONGER THERE WOULD CONSIDERABLY LESS SNOW. WILL HOLD OFF ON ANY WINTER STORM WATCHES FOR NOW SINCE THIS IS A 4TH PERIOD EVENT AND LATER MODEL RUNS COULD WIGGLE IN THE ACTUAL STORM TRACK AND CHANGES IN THE THERMAL PROFILE THAT WOULD AFFECT PRECIPITATION TYPES AND SNOWFALL AMOUNTS. THE NORTHERN SOLUTION WOULD SUGGEST THAT THE HEAVIEST SNOWS WOULD FALL NORTH AND WEST OF IRON MOUNTAIN TO WISCONSIN RAPIDS LINE. IF THE 00Z GFS SOLUTION VERIFIES...THE HEAVIEST SNOWS WOULD OCCUR ABOUT 50 TO 70 TO THE EAST OF THIS LINE. ALSO CONCERNED ABOUT CONVECTION TO THE SOUTH OF THE STATE ALONG THE COLD FRONT THAT COULD ROB SOME OF THE DEEPER MOISTURE ACROSS THE REGION THAT COULD LIMIT SNOWFALL TOTALS AS WELL WITH THIS SYSTEM. LIGHT SNOW WILL LINGER SUNDAY MORNING AS SYSTEM EXITS THE REGION. ONLY MINOR CHANCES FOR LIGHT SNOW ON MONDAY ACROSS THE NORTH AS UPPER TROUGH SHIFTS TO THE NORTHEAST. SOME ISSUES APPEAR ON WEDNESDAY AS THE ECMWF IS SHOWING UPPER TROUGH AND SURFACE BOUNDARY MOVING ACROSS THE REGION. DECIDED NOT TO ADD A CHANCE OF LIGHT SNOW AT THIS TIME DUE TO THE POOR CONSISTENCY OF THIS FEATURE OVER THE LAST DAY OR TWO. && .AVIATION...FROST ON AIRCRAFT PARKED OUTSIDE HANGARS IS LIKELY THIS MORNING. NICE DAY TO FLY TODAY WITH JUST SOME INCREASING HIGH CLOUDS. VFR CIGS EXPECTED THIS EVENING WITH LOW LEVEL WIND SHEAR AFTER DARK. WINDS WILL BE 30 TO 40 KNOTS AT 1500 AGL WITH SOUTH WINDS AT 5 TO 10 KNOTS AT THE SURFACE. CONDITIONS WILL GRADUALLY BECOME MVFR LATE TONIGHT AND IFR SATURDAY AS RAIN AND SNOW ARRIVE FROM THE SOUTHWEST. RDM && .GRB WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Dec 2, 6:13 AM CST, 4 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREEN BAY WI 613 AM CST FRI DEC 2 2011 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-031215- VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE- MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE- WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET- MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO- 613 AM CST FRI DEC 2 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST WISCONSIN. .DAY ONE...TODAY AND TONIGHT LIGHT SNOW MAY ARRIVE IN CENTRAL WISCONSIN LATE TONIGHT AND MAKE FOR SLIPPERY ROADS AND SIDEWALKS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH NEXT THURSDAY HAZARDOUS TRAVEL IS POSSIBLE THIS WEEKEND. THERE IS THE POTENTIAL FOR AT LEAST SEVERAL INCHES OF SNOW SATURDAY INTO SUNDAY MORNING. AT THIS TIME...THE HEAVIEST SNOWFALL APPEARS LIKELY TO BE ACROSS CENTRAL AND NORTHCENTRAL WISCONSIN. THE STORM TRACK AND ITS TIMING REMAIN SOMEWHAT UNCERTAIN...SO SNOWFALL TOTALS AND THE LOCATION OF THE HEAVIEST SNOW COULD CHANGE. BE SURE TO MONITOR LATER FORECASTS FOR THE MOST UP TO DATE INFORMATION ON THIS POTENTIAL WINTER STORM. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT. LMZ521-522-541>543-031215- THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN- 613 AM CST FRI DEC 2 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE MICHIGAN AND THE WATERS OF GREEN BAY. .DAY ONE...TODAY AND TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH NEXT THURSDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. RDM/RE
The office that day
Everything else NWS Green Bay, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 2, 3:10 PM CST | Winter Storm Watch | GRB | Florence, Forest, Langlade, Lincoln, Marathon, Oneida and 2 more | 13 hr |
Nearby
Small Craft Advisories in Wisconsin, 2011Every small craft advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.